Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 527106, 5 pages
Research Article

Some Characterizations of Open, Closed, and Continuous Mappings

Department of Mathematics, Faculty of Physical Sciences, Punjabi University, Patiala 147002, India

Received 9 October 2007; Accepted 19 January 2008

Academic Editor: Sehie Park

Copyright © 2008 Navpreet Singh Noorie and Rajni Bala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Dugundji, in Topology, Prentice Hall, New Delhi, India, 1975. View at MathSciNet
  2. I. E. Schochetman, β€œA characterization of open mapping in terms of convergent sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76162, 5 pages, 2006. View at Google Scholar Β· View at MathSciNet
  3. A. V. Arkhangel'skii and V. I. Ponomarev, in Fundamentals of General Topology: Problems & Exercises, Mathematics and Its Applications, p. xvi+415, Hindustan Publishing Corporation, New Delhi, India, 1984. View at MathSciNet